# SDR 95ZZZX4210

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88TW
- Make and model: Beech F90
- Aircraft serial: LA0029
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: 40172
- Condition: Wrong Tie Bolt
- Location: Mlg
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TIRE REPLACEMENT, NOTICED THE WHEEL TIE BOLTS AND NUTS WERE INCORRECT STANDARD 'AN' STEEL BOLTS - AN6-31 BOLTS, AN960-6 WASHERS, AND MS21042-6 NUTS AND AN363-624 NUTS.  INSTALLED CORRECT HARDWARE IAW CLEVELAND WHEEL AND BRAKE INSTALLATION MANUAL.  BOLT, PN 103-32300 OR MS 21250-0642.  WASHER, PN 085-13100 OR MS20002C6.  ONE NUT, PN 094-91500 OR MS21045.65.  NOTE:  THIS WAS FOUND ON ALL 4 MAIN WHEEL ASSEMBLIES.
